21 апреля Cadence проводит Technology Day в МИЭТ

Последний день регистрации! Cadence Design Systems, одна из двух крупнейших мировых компаний в области автоматизации разработки микросхем, 21 апреля проводит Technology Day в Национальном исследовательском университете «Московский институт электронной техники» (МИЭТ).

Объявление:

Цель cеминара – познакомить участников с новыми продуктами компании Cadence в области заказного проектирования аналоговых интегральных схем, формальной верификации и тестирования цифровых устройств.

Темы семинара:

1. Современные тенденции в микроэлектронике: проектирование и производство. Anton Klotz, 1 час 15 минут

Abstract: Lot of technologies, which we are starting using today, were pure science fiction couple of years ago, like 3D-transistors, Extreme Ultraviolet lithography, IoT devices. In the presentation current and future microelectronics technologies are discussed, what is the advantage of 16nm compared to 20nm and what kind of tradeoffs must engineers take into account, if they are designing for very advanced nodes like 7nm? What is the difference between FD-SOI and FinFET? An outlook about the foundries landscape is provided and which transistor form might dominate the future technology.

2. Modus: Новое средство проектирования в области тестирования цифровых устройств. Михаил Алексеев: 30 минут

Abstract: The number one goal of the new Modus Test Solution is to drive down test cost without impacting die size and coverage to enable our customers to increase profitability. But, that’s only part of a complete test solution. Modus also supports flexible and extensible fault modeling and has a world class ATPG engines to ensure you can deliver high test coverage and high quality patterns for the products giving our customers confidence they will meet their DPM goals. Finally, quickly ramping to high yield is another area that can be expense. The Modus diagnostics technology has been proven to quickly identify critical yield limiters as well as identify the root cause of these issues. All of this adds up to you saving money, time and your reputation.

3. Новое семейство программ в среде ADE платформы Virtuoso 617. Christoph Padberg, 1 час

Abstract: An overview of the new family of tools in the Virtuoso Analog Design Environment (“ADE”) in IC617 will be given. The Explorer, Assembler and Verifier tools are designed to work together cohesively, serving each part of the design cycle: early exploration and getting the circuit basics right, an extensive assembly environment where all the facets and nuances of the circuit can be analyzed and a new verification environment that enables to do final electrical verification on the design by setting up large analog and mixed- signal regressions.

4. Современная технология проектирования топологии на базе платформы Cadence Virtuoso. Christoph Padberg, 30 минут

Abstract: An update will be given about advances in Virtuoso Layout Design technology, including interactive and automated routing, improved flexibility for schematic-driven design, usability and performance advances.

5. Передовые методы расчета анализа схем на базе пакета MMSIM. Christoph Padberg, 30 минут

Abstract: An update will be given about advances in XPS MS Circuit Simulation Technology, including parallel and fast SPICE simulation technology, EMIR postlayout simulation and behavioral modelling.

6. Jasper: Введение в средство проектирования и основы формальной верификации для пользователя. Michael Jacob 1,5 часа

Abstract: Verification methodology is one of the most critical aspects of verifying functional correctness, as it supplies engineers with a roadmap for how to successfully plan, implement, and close on the verification of their designs. Cadence functional verification technology reduces risk and ensures front-end closure with automated planning and management, IP creation and reuse, testbench simulation, performance acceleration, and low-power methodologies, featuring solutions to some of the most important challenges in SoC verification.

7. Об опыте использования программных средств Cadence в реальном секторе экономики, 30 минут.

Семинар состоится в НИУ МИЭТ 21 апреля 2016 года. Начало в 9-00. ауд 3103.

Проезд к месту проведения семинара: http://www.miet.ru/content/s/196

О Вашем решении и составе участников (компания, должность, ФИО, email) просим сообщить до 18 апреля по электронному адресу: dsd@miee.ru (в теме письма обязательно указать «семинар МИЭТ-Cadence»).

Программа семинара:

09:00 – 09:15 Регистрация.
09:15 – 10:30 Тема 1; 1 hour 15 minutes.
10:30 – 11:00 Тема 2; 0.5 hour.
11:00 – 11:15 Кофе – брейк.
11:15 – 12:15 Тема 3; 1 hour.
12:15 – 13:15 Обед.
13:15 – 13:45 Тема 4; 0.5 hour.
13:45 – 14:15 Тема 5; 0.5 hour.
14:15 – 14:30 Кофе – брейк.
14:30 – 16:00 Тема 6; 1.5 hour.
16:00 – 16:30 Тема 7; 0.5 hour.
16:30 – 17:00 Открытая дискуссия, круглый стол.

Два примера софтвера от Cadence из других семинаров и выставок:

1. Тул для синтеза Genus — вот фрагмент его презентации в июне на выставке Design Automation Conference 2015 в Сан-Франциско:

2. Симуляция и верификация. Вот как выглядит отладка процессорного ядра MIPS microAptiv UP из пакета MIPSfpga в среде SimVision. Названия сигналов mpc_ на waveform — это master pipeline control (контроль главного конвейера):

About Юрий Панчул